# SDR SWIA201024479

- Difficulty date: June 27, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 18,884 hours, 16,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME CEILING LIGHT ABOVE ROW 4 INOP.  (FLT 6940)  RELAMPED EMERGENCY LIGHT.
